# SDR 97ZZZX4946

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Aircraft: N204SW
- Make and model: Emb EMB-120
- Aircraft serial: 120243
- System (JASC): 3240 · Landing Gear Brake System
- Part: Carrier
- Part number: 244667
- Condition: Broken
- Location: Brake Nr 2
- Part time: 3,578 hours
- Component: Bfgoodrich, 21585
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF BRAKE NR 3, CARRIER AND LINING WERE FOUND BROKEN INTO THREE PIECES.  CARRIER LINING WAS A NEW PART INSTALLED AT LAST OVERHAUL.  NOTE:  BRAKE POSITION NR 2.
